MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.thj.6200409

Медицинская библиотека · The hematology journal : the official journal of the European Haematology Association · 2004

Acute tumour lysis syndrome after oral fludarabine in a patient with chronic lymphocytic leukaemia.

Ramachandran Akila, Majumdar Gautam

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute tumour lysis syndrome (TLS) is a very rare complication of cytotoxic therapy in patients with chronic lymphocytic leukaemia (CLL). We report a patient with CLL who developed tumour lysis syndrome twice after oral fludarabine therapy. Both times TLS developed more than 2 weeks after the initiation of therapy. To our knowledge this is the first reported case of TLS in CLL precipitated by oral fludarabine.

Для цитирования: Ramachandran Akila, Majumdar Gautam. Acute tumour lysis syndrome after oral fludarabine in a patient with chronic lymphocytic leukaemia.. The hematology journal : the official journal of the European Haematology Association. 2004. DOI: 10.1038/sj.thj.6200409.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.